Lybrate.com has top trusted Cardiologists from across India. You will find Cardiologists with more than 38 years of experience on Lybrate.com. You can find Cardiologists online in Hyderabad and from across India. View the profile of medical specialists and their reviews from other patients to make an informed decision.
Book Clinic Appointment
Balloon Angioplasty Procedure
Treatment of Hip Disorders
Prevention of Blockage, Atherosclerosis & Heart At
Holistic Heart Wellness & Health Care - Ayurveda
Mitral Valve Replacement Surgery
Cerebral Palsy Treatment
Vascular Surgery Treatment
Treatment of Blockage, Atherosclerosis & Heart Att
Cardiac Ablation Procedure
Coronary Bypass Surgery
Carotid Angioplasty And Stenting Procedure
Cardiac Catheterization Procedure
Implantable Cardioverter-Defibrillators (Icds) Tre
Angioplasty Stent Surgery
Preventing Stent Surgeries
Submit a review for Dr. Lakshman RaoYour feedback matters!
Hi I am suffering from diabetes since last 3 years, high bp ranging from 140/90 to 165/100. And 2 years back I was told by my doctor that I have mild prostrate problem also after getting my ultrasound done wherein there as no residual. I am taking 1-gloformin xl 500 morning and evening after food. 2-cardace am 5 morning after breakfast for bp. 3-lazol-30. Mg. For acidity. 4-ecosprin av -75 at night. Now my problem is that I m suffering from excessive urination. Normally I use wash room every hour. Since last about 5 days I have checked my bp is also unstable sometimes it is 122/68 --120/64----132/78 ----135/81----165/84. I feel drowsy after taking my medicines after breakfast. My sugar levels were fasting-90 and pp-170. Random sugar in the evening was 135. Psa--was 0. 05 against a limit of 0. 4. Microalbumin creatinine ratio was 13. 3 against a limit of <30. Please advice what to do to control the excessive urination. Unstable high b. P. Am I suffering from some kidney problem? please advice.
I am 32 years old and suffering from Diabetic last two years and doctor prescribed me a Azulix 2 MF tab. Twice a day. But My sugar range approx. 120/160 after taking tablet. Suggest me a complete diet plan and need to change tab. Give the name of medicine.
Heart failure is a condition in which the heart can't pump enough blood to meet the body's needs. Heart failure does not mean that your heart has stopped or is about to stop working. It means that your heart is not able to pump blood the way it should. It can affect one or both sides of the heart.
The weakening of the heart's pumping ability causes:
- Blood and fluid to back up into the lungs
- The buildup of fluid in the feet, ankles and legs - called edema
- Tiredness and shortness of breath
Common causes of heart failure are coronary artery disease, high blood pressure and diabetes. It is more common in people who are 65 years old or older, African Americans, people who are overweight, and people who have had a heart attack. Men have a higher rate of heart failure than women.
Your doctor will diagnose heart failure by doing a physical exam and heart tests. Treatment includes treating the underlying cause of your heart failure, medicines, and heart transplantation if other treatments fail.
I am male, 52, taking Telista MT 25 but 9 hours after taking medicine, b.p. Begins to rise and reaches 140/100at about 12 hours. About two and a half hours later, after my usual 1 and a half peg of liquor, I find it around 126/87 or so. Morning b.p.is usually 130/90. BTW best reading is seen 3 to 4 hours after taking the medicine in the morning (124/86, 125/88) Do I need to increase the dose? And can I take telmisartan 40 in the evening additionally?
Had abnormal myocardial perfusion study with small sized reversible perfusion defect involving apical inferolateral segment and apex of left ventricle.
I am suffering from hypertension. Kind ly suggest me diet to control my BP. What test's should I do to know my current status for my health.
I am 52 years old working man suffering from blood pressure. I am taking 5 mg amlodipine daily in the morning after break fast. Sometimes my heart beat goes high while taking bath which takes maximum 5 minutes to come down. I call my family member and comes out from bathroom without taking full bath. It is happening for the last two years all most all twice in a week. My medical is perfectly ok including my Heart ECO etc. How to prevent this. I regularly check my BP which seems normal.
My father is 92 years old. His diagnostics reports show tlc count 3800, rdw-cv 14.7 lymphocytes 48. Ldl cholestrol 130.22 and hdl60.38. Otherwise ok. Do he needs some medicines ?
I am smoker and have been smoking for 2 years. I have cough problem for the last 2 months and little bit of chest pain. Doctor please give me a perfect solution.
My triglycerides 184 mg/dl. Fasting sugar 103 mg PP sugar 172 Mg/dl. Prostatoegaly 50 cc. BP 160/90. I am taking Olmetrack AM for BP. Whether any medicine to be taken for elevated Triglycerides/ PP sugar. I am taking Veltam 0.4 for enlarged prostate. Pl advise.
I feel like my heart is burning continuously after taking food. I have tried capsules and eno but it gets me temporary relief. Is there any serious concern. Please assist me what should I do. Thank you.
Life style changes including exercise versus angioplasty- stenting, events like heart attack,stroke and death were less in patients treated with life style changes and more in patients treated with angioplasty-stenting.
My doctor advised me to take Rozavel 5 daily at night for checking cholesterol. Now I attached two lipid profile report taken three months apart. My humble question Can I discontinue Rozavel 5?
I am 42 years old. Past two years I am suffering from systemic hypertension. Earlier doctor prescribed "concor 5 mg" for morning to control BP. However, some times my bp level was gone to 160/110 and above. Mostly night times often I felt uneasiness, palticipation and rushed to nearby hospitals which i felt with severe chest pain. However doctors advised nothing to worry. I undergone coronory angiogram in the year 2010 with normal study , echo tests, TMT and other heart scan tests were normal. Now doctors suspected that I am suffering with General Anxiety Disorder / Panic Disorder and prescribed some medicines for lowering my anxiety. As soon as when I consume the medicines, I felt very uneasy, griddiness, vomiting sense and then I unable to take food as usual. When I informed my position to my consultant, he told that if you take medicines for anxiety this is the usual symptoms. Don't worry about it. But, I cannot do anything. So, please give your advise how i am to control my bp level within the prescribed medicines without any side effects.
My father has undergone laparotomy with resection of gangrenous jejunum, ileum, caecum, appendix, colon with jejunostomy with closure of colonic loop under general anaesthesia. What is the diet plan of such patients? His heart EF is 38%
Heart attacks often show some visible signs for concern. While many may not face the chest-clutching moment, there are other symptoms that are hard to miss. In fact, some heart attack symptoms are not even related to the chest. People suffering from cholesterol, diabetes, high blood pressure or above the age of 60 should especially be more careful about these symptoms. Here is a list of few alarming signs and symptoms of a heart attack:
- Discomfort in the chest: This is the most visible and common signs of a heart attack. A blocked artery can lead to a heart attack with symptoms such as tightness, pressure and intense pain in the chest. The discomfort typically last for a minute or longer. It must be kept in mind that a heart attack is entirely possible without feeling any pain whatsoever.
- Heartburn, nausea, stomach pain and indigestion: Many people reportedly face these symptoms before a heart attack. It is more likely for a woman to face these symptoms compared to a man. These conditions can happen in isolation as well. But a combination of these symptoms to a person suffering from blood pressure, high cholesterol should be taken seriously.
- The pain slowly shifts to the arm: This is another classic example of a heart attack. A symptom that starts from the left side of the body and radiates down. Even a constant and dull pain in the arm has resulted in heart attacks for many patients.
- Feeling of light-headedness: A sudden feeling of lightheadedness along with an acute chest pain is a very good sign of a heart attack. This symptom necessarily indicates that the blood pressure of the person has suddenly decreased and the heart is not able to pump enough blood.
- Jaw or throat pain: Jaw or throat pain by itself is nowhere related to the heart. Going by common beliefs, it can arise from sinus, muscular issue or simply a cold. Medical science states otherwise. If an ongoing chest pain spreads towards jaw or throat, it can well be an ensuing heart attack. Seeking immediate medical attention is necessary in such cases.
- Snoring: Loud snoring that sounds like choking or grasping can be a sign of sleep apnea. This is a condition when an individual stop breathing for few seconds making the heart pump more blood. If the condition persists, a doctor might suggest doing a sleep pattern analysis using a CPAP machine to identify if there is any possible threat of a heart attack.
- A persistent cough: A long lasting cough that produces pink mucus can be a very visible sign of a heart failure. This is the condition when the heart can’t keep pace with the demands of the body. This should be immediately reported to a doctor. If you wish to discuss about any specific problem, you can consult a Cardiologist.